# SDR SIMA201126902

- Difficulty date: September 22, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N502AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10018
- Aircraft time: 22,685 hours, 16,615 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3808 THE CREW REPORTED THE EMERGENCY LIGHTS WERE INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE EMERGENCY POWER SUPPLY UNITS 1, 2, 3, 4 IAW CRJ-700 AMM 33-51-17.  SERIAL NUMBERS: 68205, 104837, 103166, AND 104935.  PERFORMED OPERATIONAL TEST OF THE EPSUS 1, 2, 3, 4 IAW CRJ-700 AMM 33-51-17.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
